# SDR IXXA980010

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 188-208
- Part time: 73,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D CHECK INSPECTION, CORROSION WAS FOUND ON THE NOSE PRESSURE PANEL FINGER DOUBLER BETWEEN FUSELAGE STATION 188 AND 208. REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION AN INTERNAL FILLER, ONE EXTERNAL REPAIR DOUBLER AND TWO INTERNAL REPAIR DOUBLERS IN ACCORDANCE WITH DER APPROVED DRAWING C88-R12 AND ENGINEERING ORDER 53-DC8-757.
